# SDR CALA2018011500200

- Difficulty date: January 15, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,297 hours, 27,213 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF AFT CARGO RT TRANSITION PANEL BET 1440 TO 1530 FOUND RT FRAME UPPER FLANGE HAS CORROSION AT STA 1480 S26R MARKED 0117-07. REMOVED CORROSION AT AFT CARGO RT FRAME UPPER FLANGE AT FS 1480 STR 26R MATER LOSS OUT OF LIMITS OUT OF LIMITS PER SRM 53-00-07. REPAIRED DAMAGED AREA IAW SRM 53-00-07 FG 201 REPAIR 5 CAT B PERMANENT REPAIR.
